# SDR SWAA2021052681881

- Difficulty date: May 27, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gusset
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ; ABOVE THE FIXED PANEL (BETWEEN SPOILERS #5 AND #6) GUSSET CRACKED AT LWR FASTENER HOLE / REMOVED AND REPLACED GUSSET AT L/W T/E BETWEEN SPOILER #5 AND #6 AS PER SRM 51-40-02-0G-0 AND DRAWING 115A2982
